skip to main content
OSTI.GOV title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Equivariant Verlinde Formula from Fivebranes and Vortices

Abstract

Not provided.

Authors:
; ORCiD logo
Publication Date:
Research Org.:
California Inst. of Technology (CalTech), Pasadena, CA (United States)
Sponsoring Org.:
USDOE Office of Science (SC)
OSTI Identifier:
1537658
DOE Contract Number:  
SC0011632
Resource Type:
Journal Article
Journal Name:
Communications in Mathematical Physics
Additional Journal Information:
Journal Volume: 355; Journal Issue: 1; Journal ID: ISSN 0010-3616
Publisher:
Springer
Country of Publication:
United States
Language:
English
Subject:
Physics

Citation Formats

Gukov, Sergei, and Pei, Du. Equivariant Verlinde Formula from Fivebranes and Vortices. United States: N. p., 2017. Web. doi:10.1007/s00220-017-2931-9.
Gukov, Sergei, & Pei, Du. Equivariant Verlinde Formula from Fivebranes and Vortices. United States. doi:10.1007/s00220-017-2931-9.
Gukov, Sergei, and Pei, Du. Mon . "Equivariant Verlinde Formula from Fivebranes and Vortices". United States. doi:10.1007/s00220-017-2931-9.
@article{osti_1537658,
title = {Equivariant Verlinde Formula from Fivebranes and Vortices},
author = {Gukov, Sergei and Pei, Du},
abstractNote = {Not provided.},
doi = {10.1007/s00220-017-2931-9},
journal = {Communications in Mathematical Physics},
issn = {0010-3616},
number = 1,
volume = 355,
place = {United States},
year = {2017},
month = {7}
}

Works referenced in this record:

Fusion rules and modular transformations in 2D conformal field theory
journal, January 1988


Branes and quantization
journal, January 2009


Quantum curves and 𝒟-modules
journal, November 2009


Quantization via mirror symmetry
journal, December 2011


Ω-deformation and quantization
journal, August 2014


Quantum field theory and the Jones polynomial
journal, September 1989

  • Witten, Edward
  • Communications in Mathematical Physics, Vol. 121, Issue 3
  • DOI: 10.1007/BF01217730

On S-duality of the superconformal index on lens spaces and 2d TQFT
journal, May 2013

  • Alday, Luis F.; Bullimore, Mathew; Fluder, Martin
  • Journal of High Energy Physics, Vol. 2013, Issue 5
  • DOI: 10.1007/JHEP05(2013)122

S-duality and the $ \mathcal{N}=2 $ lens space index
journal, October 2013

  • Razamat, Shlomo S.; Yamazaki, Masahito
  • Journal of High Energy Physics, Vol. 2013, Issue 10
  • DOI: 10.1007/JHEP10(2013)048

Vortex Counting and Lagrangian 3-Manifolds
journal, October 2011

  • Dimofte, Tudor; Gukov, Sergei; Hollands, Lotte
  • Letters in Mathematical Physics, Vol. 98, Issue 3
  • DOI: 10.1007/s11005-011-0531-8

D-branes and topological field theories
journal, March 1996


Euclidean SYM theories by time reduction and special holonomy manifolds
journal, December 1997


Rigid supersymmetric theories in curved superspace
journal, June 2011

  • Festuccia, Guido; Seiberg, Nathan
  • Journal of High Energy Physics, Vol. 2011, Issue 6
  • DOI: 10.1007/JHEP06(2011)114

N = 2 supersymmetric theories on squashed three-sphere
journal, January 2012


3d Chern-Simons theory from M5-branes
journal, December 2013

  • Lee, Sungjay; Yamazaki, Masahito
  • Journal of High Energy Physics, Vol. 2013, Issue 12
  • DOI: 10.1007/JHEP12(2013)035

Gauge Theories Labelled by Three-Manifolds
journal, December 2013

  • Dimofte, Tudor; Gaiotto, Davide; Gukov, Sergei
  • Communications in Mathematical Physics, Vol. 325, Issue 2
  • DOI: 10.1007/s00220-013-1863-2

$ {\text{SL}}\left( {2,\mathbb{R}} \right) $ Chern-Simons, Liouville, and gauge theory on duality walls
journal, August 2011

  • Terashima, Yuji; Yamazaki, Masahito
  • Journal of High Energy Physics, Vol. 2011, Issue 8
  • DOI: 10.1007/JHEP08(2011)135

3-Manifolds and 3d indices
journal, January 2013

  • Dimofte, Tudor; Gaiotto, Davide; Gukov, Sergei
  • Advances in Theoretical and Mathematical Physics, Vol. 17, Issue 5
  • DOI: 10.4310/ATMP.2013.v17.n5.a3

3d TQFT from 6d SCFT
journal, August 2013


Complex Chern–Simons Theory at Level k via the 3d–3d Correspondence
journal, June 2015


Exact results for perturbative Chern–Simons theory with complex gauge group
journal, January 2009

  • Dimofte, Tudor; Gukov, Sergei; Lenells, Jonatan
  • Communications in Number Theory and Physics, Vol. 3, Issue 2
  • DOI: 10.4310/CNTP.2009.v3.n2.a4

Quantum Riemann surfaces in Chern-Simons theory
journal, January 2013


A-polynomial, B-model, and quantization
journal, February 2012


Reducing S duality to T duality
journal, December 1995

  • Harvey, Jeffrey A.; Moore, Gregory; Strominger, Andrew
  • Physical Review D, Vol. 52, Issue 12
  • DOI: 10.1103/PhysRevD.52.7161

Topological reduction of 4D SYM to 2D σ-models
journal, August 1995


The Self-Duality Equations on a Riemann Surface
journal, July 1987


Topological quantum field theory
journal, September 1988

  • Witten, Edward
  • Communications in Mathematical Physics, Vol. 117, Issue 3
  • DOI: 10.1007/BF01223371

Vortices, instantons and branes
journal, July 2003


Anomalies and fermion zero modes on strings and domain walls
journal, January 1985


Holographic gauge theories in background fields and surface operators
journal, December 2007


The Yang-Mills Equations over Riemann Surfaces
journal, March 1983

  • Atiyah, M. F.; Bott, R.
  • Philosophical Transactions of the Royal Society A: Mathematical, Physical and Engineering Sciences, Vol. 308, Issue 1505
  • DOI: 10.1098/rsta.1983.0017

The moment map and equivariant cohomology
journal, January 1984


Integrating over Higgs Branches
journal, January 2000

  • Moore, Gregory; Nekrasov, Nikita; Shatashvili, Samson
  • Communications in Mathematical Physics, Vol. 209, Issue 1
  • DOI: 10.1007/PL00005525

Higgs Bundles, Gauge Theories and Quantum Groups
journal, November 2007

  • Gerasimov, Anton A.; Shatashvili, Samson L.
  • Communications in Mathematical Physics, Vol. 277, Issue 2
  • DOI: 10.1007/s00220-007-0369-1

Cohomological localization of Chern-Simons theory
journal, August 2011


Non-Abelian localization for supersymmetric Yang-Mills-Chern-Simons theories on a Seifert manifold
journal, November 2012


The Chern-Simons coefficient in supersymmetric Yang-Mills Chern-Simons theories
journal, April 1996


Equivariant Kähler geometry and localization in the G/G model
journal, April 1995


G/G gauged WZW-matter model, Bethe Ansatz for q-boson model and Commutative Frobenius algebra
journal, March 2014


Derivation of the Verlinde formula from Chern-Simons theory and the G/G model
journal, November 1993


Cylindric Versions of Specialised Macdonald Functions and a Deformed Verlinde Algebra
journal, December 2012


Supersymmetric Vacua and Bethe Ansatz
journal, July 2009


Quantum Integrability and Supersymmetric Vacua
journal, January 2009

  • Nekrasov, Nikita; Shatashvili, Samson
  • Progress of Theoretical Physics Supplement, Vol. 177
  • DOI: 10.1143/PTPS.177.105

Walls, lines, and spectral dualities in 3d gauge theories
journal, May 2014

  • Gadde, Abhijit; Gukov, Sergei; Putrov, Pavel
  • Journal of High Energy Physics, Vol. 2014, Issue 5
  • DOI: 10.1007/JHEP05(2014)047

On three dimensional quiver gauge theories and integrability
journal, May 2013


Bethe/gauge correspondence on curved spaces
journal, January 2015

  • Nekrasov, Nikita; Shatashvili, Samson
  • Journal of High Energy Physics, Vol. 2015, Issue 1
  • DOI: 10.1007/JHEP01(2015)100

Spectral dualities in XXZ spin chains and five dimensional gauge theories
journal, December 2013

  • Mironov, A.; Morozov, A.; Runov, B.
  • Journal of High Energy Physics, Vol. 2013, Issue 12
  • DOI: 10.1007/JHEP12(2013)034

3d analogs of Argyres-Douglas theories and knot homologies
journal, January 2013

  • Fuji, Hiroyuki; Gukov, Sergei; Stošić, Marko
  • Journal of High Energy Physics, Vol. 2013, Issue 1
  • DOI: 10.1007/JHEP01(2013)175

Gauge theory and knot homologies
journal, May 2007